# SDR SWAA011232

- Difficulty date: April 24, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 47,381 hours, 41,913 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/2D CHECK, FOUND FLOOR BEAMS CORRODED AT BS 360, LBL 12 TO RBL 64 & BS 344, RBL 60 TO LBL 64. REPAIRED FLOOR BEAMS PER SRM.
